Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Should I stop using Oxyelite because of taking Wellbutrin, Abilify, and Oxyelite Pro?

Hi, I take wellbutrin XL (300mg a day) as well as Abilify 10 mg, and have been using Oxyelite Pro supplement since before i started either of the medications. Should I stop using Oxyelite because of them? i haven t noticed any side effects.
Asked On : Sun, 10 Apr 2011
Answers:  1 Views:  1073
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response

It will be difficult to comment on your query since there are no sufficient studies that can provide adequate information about any interaction between the product and the two drugs. Oxyelite has caffeine as one of the ingredients, and you might have to discuss with your doctor, the combined effect of caffeine with Wellbutrin and Abilify. The stimulant effects of Oxyelite can be enhanced by a caffeine-Wellbutrin combination. However, the amount of caffeine in Oxyelite does not seem to be enough to produce harmful effects of caffeine, per se.

If you are being able to manage all three, while achieving your goals for those medicines, you can continue with the current plan, of course, after a discussion with your doctor.

Hope this helps.

Abhijeet Deshmukh, MD
Answered: Sun, 10 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor